# SDR JIKA20230116001

- Difficulty date: January 10, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N7203C
- Make and model: Beech 1900C
- Aircraft serial: UB28
- Aircraft time: 36,670 hours, 56,607 cycles
- Engine: Pwa PT6A65B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3022375
- Condition: Leaking
- Location: Scav Pump
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT UPON APPROACH TO KRDM THE RT ENGINE OIL PRESSURE ANNUNCIATOR ILLUMINATED. PILOT DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT SYSTEM TO A LEAK COMING FROM RH ENGINE OIL SCAVENGE PUMP.  MAINTENANCE REMOVED AND REPLACED THE RH ENGINE OIL SCAVENGE PUMP SEAL PN 3022375.  ALL ENGINE OPERATIONS AND LEAK CHECKS WERE GOOD..
